How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DoctorAnil Your Own Question
DoctorAnil
DoctorAnil, MD with 30 years of experience
Category: Neurology
Satisfied Customers: 9520
Experience:  MD with 30 years of experience in medicine,Diagnositics.
4713694
Type Your Neurology Question Here...
DoctorAnil is online now
A new question is answered every 9 seconds

I HAVE TINGLING SENSATION IN BOTH LEGS BUT SUBSIDE WHEN I

Customer Question

I HAVE TINGLING SENSATION IN BOTH LEGS BUT SUBSIDE WHEN I TAKE NARCO. I WOULD LIKE TO GET AWAY FROM THE NARCO AND TAKE SOMETHING ELSE THAT WOULD RELIEVE THE TINGLING SENSATION.
JA: What seems to make the symptoms worse or better? Have you noticed any swelling?
Customer: THE SYMPTOMS ARE ALWAYS THE SAME. NO SWELLING. TAKING TYHE NARCO RELIEVES THE SENSATION BUT ONLY FOR ABOUT 3 HOURS.
JA: Anything else in your medical history you think the doctor should know?
Customer: THIS CONDITION STARTED YEARS AGO, HOWEVER THE SYMPTONS WOULD COME AND GO. IT ALL STARTED WITH NUMBNESS IN BOTH FEET. WHEN THE NUMBNESS WENT AWAY THE TINGLING STARTED.
Submitted: 1 month ago.
Category: Neurology
Expert:  DoctorAnil replied 1 month ago.

Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.
Please provide more information regarding your question so I can help you in detail.

What is your age and gender?

History of Diabetes,Hypertension,etc?

Are you taking any medications?

Swelling,tenderness,pain on legs?

Any investigations done so far?

Thanks.

Waiting for your response.

Customer: replied 1 month ago.
I AM 70 YEARS OLD. A1C OF 6.2. TAKING LISENOPRIL, SIMVASTATIN, 81 MGM ASPIRIN, AND NARCO FOR THE TINGLING.
Expert:  DoctorAnil replied 1 month ago.

Thanks for all these additional information.

I understand your concern.

Well as you describe,your symptoms are associated with Diabetic peripheral neuropathy.

And you need to be seen by a neurologist and medications like Gabapentin pregabalin (Lyrica) and carbamazepine (Carbatrol, Tegretol) can be helpful to treat such condition causing tingling and numbness in legs.

And Narco can be gradually taper off.

Physical therapy including(TENS) and acupuncture can be tried.

Let me know if you have any further query so we can discuss it thoroughly in every aspect.

Please use the REPLY/SEND BUTTON to reply back to me. It’s request to avoid poor/bad rating.

Please provide a positive rating by clicking on 5 stars.

It’s my pleasure to continue this conversation until you satisfy.

Waiting for your response.

Thanks.